Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

ASYMPTOTICALLY ALMOST PERIODIC MOTIONS IN IMPULSIVE SEMIDYNAMICAL SYSTEMS

Full text
Author(s):
Bonotto, Everaldo M. ; Gimenes, Luciene P. ; Souto, Ginnara M.
Total Authors: 3
Document type: Journal article
Source: TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS; v. 49, n. 1, p. 133-163, MAR 2017.
Web of Science Citations: 2
Abstract

Recursive properties on impulsive semidynamical systems are considered. We obtain results about almost periodic motions and asymptotically almost periodic motions in the context of impulsive systems. The concept of asymptotic almost periodic motions is introduced via time reparametrizations. We also present asymptotic properties for impulsive systems and for their associated discrete systems. (AU)

FAPESP's process: 12/20933-9 - Qualitative properties of impulsive semidynmical systems
Grantee:Ginnara Mexia Souto
Support type: Scholarships in Brazil - Doctorate
FAPESP's process: 14/21224-7 - Lyapunov functions in discontinuous systems
Grantee:Everaldo de Mello Bonotto
Support type: Regular Research Grants
FAPESP's process: 14/25970-5 - Evolution processes with impulses and the attractor theory
Grantee:Everaldo de Mello Bonotto
Support type: Scholarships abroad - Research